# SDR MALA030428

- Difficulty date: September 9, 2003
- Submitted: September 26, 2003
- Operation: Air carrier
- Aircraft: N365PX
- Make and model: Saab 340B
- Aircraft serial: 340B265
- System (JASC): 2720 · Rudder Control System
- Part: Pedal
- Condition: Frozen
- Location: Rudder
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

DURING APPROACH ON FLIGHT 2906, RUDDER PEDALS CONTROL ALMOST COMPLETELY UNMOVABLE (FELT AS IF GUST LOCK WAS ENGAGED).  FLT CONTROLS FREE AND FULL ON GROUND W/ GUST LOCK DISENGAGED YAW DAMPER AP OFF.  INSPECTED RUDDER & ATTACHMENTS FOR CONDITION AND SECURITY, ALL CHECKS GOOD.  MAINTENANCE COULD NOT DUPLICATE.  FROM LOG PAGE 1212595, COMPLETED FUNCTIONAL AND SYSTEM SELF TEST IAW 27-21-45 AMM OF RUD LIM SYS.  CHECK GOOD.  INSPECTED RUDDER PEDALS, TAIL COMPARTMENT RUDDER CONTROL AND RUDDER ASSY.  NO DEFECTS NOTED.  COMPLETED OPERATIONAL CHECKS OF RUDDER GUST LOCK AND YAW DAMPER/AUTOPILOT CONTROL IAW SF 340 MM.  ALL CHECKS GOOD AT THIS TIME.  MXC NOTIFIED.  REMOVED FROM DMR.
